# SDR YENA201712080988

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 29,133 hours, 18,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002470
- Condition: Failed
- Location: Emergency Lights
- Part time: 30,751 hours, 19,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 640, CLE-BOS. EMERGENCY LIGHT POWER SUPPLY UNIT #1 FAILED FUNCTIONAL TEST; REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT #1 IAW AMM 33-50-01. ACFT OK FOR SERVICE.
